# SDR 2002F00359

- Difficulty date: January 8, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Part serial: 132086
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FCA - FLT 2582 - THE RIGHT BLEED AIR STARTED MAKING SMOKE IN THE CABIN.  SUSPECTED RT ACM FAILED.  INTERMIM REPORT INITIALLY DEFERRED RT ACM.  FOUND RT ACM SEIZED.  REPLACED ACM.  TEARDOWN REPORT STATED THE BEARING WERE DRY, WADDING WAS DRY, BUT THE WICK WAS NORMAL.  THE TEARDOWN REPORT STATED IT WAS SUSPECTED THAT EITHER THE INITIAL AND SUBSEQUENT SERVICING WAS NOT DONE CORRECTLY.  A MEMO ON THIS SUBJECT WAS ISSUED.  THIS ISSUE WITH PERSONNEL INVOLVED.  (M)
